Alert archive / Nebraska / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 195, NWS North Platte, NE

July 16, 2018Blaine County, Cherry County, Thomas County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 16, 2018, 11:16 PM CDT for Blaine County, Cherry County, Thomas County, Nebraska. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 16, 2018, 11:16 PM CDT (04:16 UTC)
Expired
Jul 17, 2018, 12:00 AM CDT
In force
44 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Blaine County, NE, Cherry County, NE, Thomas County, NE

The radar

The North Platte radar (KLNX), 24 km from the middle of the area, began a volume at 04:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 16, 11:24 PM CDTTSTM WND GST 64Thedford, NE
Jul 16, 11:35 PM CDTTSTM WND GST 58Thedford, NEWINDS GUSTING TO 58 MPH OR HIGHER SINCE 1124 PM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2018-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted.

088 
WUUS53 KLBF 170416
SVRLBF
NEC009-031-171-170500-
/O.NEW.KLBF.SV.W.0195.180717T0416Z-180717T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1116 PM CDT MON JUL 16 2018

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Southeastern Cherry County in north central Nebraska...
  Northwestern Blaine County in north central Nebraska...
  Thomas County in north central Nebraska...

* Until midnight CDT.

* At 1116 PM CDT, severe thunderstorms were located along a line
  extending from near Elsmere to near Seneca, moving south at 25 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Thedford, Halsey, Elsmere, Purdum, Natwick and Norway. 

This includes the following highways...
 Highway 2 between mile markers 197 and 231.
 Highway 83 between mile markers 136 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4226 10020 4213 10016 4209 10017 4209 10015
      4189 10009 4175 10083 4208 10082
TIME...MOT...LOC 0416Z 358DEG 21KT 4217 10029 4204 10073 

HAIL...<.75IN
WIND...70MPH
 
$$

CDC
2 follow-up statements
303 
WWUS53 KLBF 170428
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1128 PM CDT MON JUL 16 2018

NEC009-031-171-170500-
/O.CON.KLBF.SV.W.0195.000000T0000Z-180717T0500Z/
Cherry NE-Blaine NE-Thomas NE-
1128 PM CDT MON JUL 16 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHEASTERN CHERRY...NORTHWESTERN BLAINE AND THOMAS COUNTIES...

At 1127 PM CDT, severe thunderstorms were located along a line
extending from near Purdum to 6 miles southeast of Seneca, moving
south at 25 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated. At 1124 pm, a wind gust to 64 mph was 
         measured at Thedford airport.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Thedford, Halsey, Elsmere, Purdum, Natwick and Norway. 

This includes the following highways...
 Highway 2 between mile markers 197 and 231.
 Highway 83 between mile markers 136 and 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4226 10020 4213 10016 4209 10017 4209 10015
      4189 10009 4175 10083 4208 10082
TIME...MOT...LOC 0427Z 358DEG 21KT 4211 10029 4198 10073 

HAIL...<.75IN
WIND...70MPH
 
$$

CDC
756 
WWUS53 KLBF 170500
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
1200 AM CDT TUE JUL 17 2018

NEC009-031-171-170510-
/O.EXP.KLBF.SV.W.0195.000000T0000Z-180717T0500Z/
Cherry NE-Blaine NE-Thomas NE-
1200 AM CDT TUE JUL 17 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHERRY...
NORTHWESTERN BLAINE AND THOMAS COUNTIES WILL EXPIRE AT MIDNIGHT
CDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with these thunderstorms.

LAT...LON 4226 10020 4213 10016 4209 10017 4209 10015
      4189 10009 4175 10083 4208 10082
TIME...MOT...LOC 0459Z 358DEG 21KT 4193 10028 4180 10072 

$$

CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 11:14 PM CDT, 2 minutes earlier.

Area forecast discussion, Jul 16, 11:14 PM CDT, 2 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1114 PM CDT Mon Jul 16 2018

.SYNOPSIS...
Issued at 346 PM CDT Mon Jul 16 2018

H5 analysis from this morning had high pressure anchored
over the southern tip of Nevada with a secondary high noted over the
sern CONUS. Active flow continued across the northern tier of states
and southern Canada this morning. A closed low was noted over
western Ontario with a nice 50KT jet streak extending from northern
Minnesota into northern Quebec. Upstream of this feature and
associated trough of low pressure, a tandem of shortwaves were
noted. The first over swrn Idaho and a second off the southern
Oregon coast. At the surface, weak high pressure was present over
northeastern Nebraska this afternoon. A weak stationary front
extended across the panhandle with southerly winds west of this
feature and calm or light easterly winds east of this feature. Skies
were partly cloudy and temperatures as of 3 PM CDT ranged from
82 at Ainsworth to 89 at North Platte.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 346 PM CDT Mon Jul 16 2018

Tonight and Tuesday...Precipitation chances and the
severe threat are the main forecast challenges over the next 24
hours. The shortwave disturbance, currently over southern Idaho will
track into Wyoming late this afternoon, emerging onto the Wyoming
plains early this evening. Convection is expected to initiate in
advance of this feature and track east, then southeast into the low
level jet overnight. The latest NAM12 and GFS, as well as the WARW
develop a robust MCS over the northern panhandle, tracking this
south into swrn Nebraska overnight. Model timing has been in decent
agreement between the GFS and NAM12 solutions which favor a "late
show". However, the WARW and HREF ensembles develop convection
across the Black Hills, forcing this into the nwrn CWA late this
afternoon into the early evening hours. If convection were to fire
early on, it would be more discrete in nature with large hail and
winds being the main threats. This is supported by very steep mid
level lapse rates and deep layer shear of 35 to 40 KTS. Later in the
evening as convection morphs into a MCS, winds and heavy rain will
be the main threats. The concern with heavy rain lies with fcst
PWATS which are north of 1.5 inches in advance of the expected
convection. On Tuesday, precipitation will linger in the southern
and eastern forecast area during the morning hours, with drying
conds developing in the afternoon.

.LONG TERM...(Tuesday night through Monday)
Issued at 346 PM CDT Mon Jul 16 2018

Tuesday night through Thursday...A second, stronger
disturbance, will track across southern Montana and northern Wyoming
Tuesday afternoon. This feature will approach eastern Wyoming and
the Nebraska panhandle early Tuesday evening. As the disturbance
approaches a surface trough of low pressure, located in eastern
Wyoming/Nebraska Panhandle Tuesday evening, showers and
thunderstorms will develop. Once again, storms will track east and
southeast into the nose of the low level jet. Rich low level
moisture, with PWATS in excess of 1.5 inches will be present across
western and north central Nebraska Tuesday night. This will
facilitate the threat for heavy rain. Since timing will be mainly
during the late evening and overnight hours, not real confident
about the threat for widespread severe storms Tuesday night.
Precipitation will linger in the eastern forecast area Wednesday
morning before pushing out by midday. The upper level shortwave
trough, will slowly track across the Dakotas on Wednesday. Showers
and thunderstorms will be possible in advance of this feature,
Wednesday afternoon into early Wednesday evening across the
eastern half of the forecast area. Good subsidence will develop
behind the exiting H5 wave with dry conditions expected late
Wednesday night into Thursday.

Thursday night through Monday...The upper level disturbance will
drift east and deepen as it approaches the southern Great Lakes
late in the week. This will allow ridging across the western CONUS
to amplify Friday through Saturday night. Warmer temperatures and
dry conditions are expected with highs reaching the upper
80s/lower 90s for Friday and Saturday. An upper level trough will
ride across southwestern into south central Canada Saturday night
into Monday. This will lead to an increased threat for showers and
thunderstorms Saturday night into Monday. Will keep pops fairly
low ATTM as the main forcing will be focused over the Dakotas. The
upper level trough will force a cold front through the forecast
area Sunday night with highs falling off to the lower to middle
80s for Monday.

&&

.AVIATION...(For the 06Z TAFS through 06Z Tuesday night)
Issued at 1112 PM CDT Mon Jul 16 2018

Overnight, widespread thunderstorms are expected to move east-
southeast, generally affecting all of southwestern Nebraska, south
of highway 2. Storm activity should exit southwest Nebraska
around 12z-14z Tuesday morning. Additonal thunderstorm activity
is possible Tuesday evening west of highway 61.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Buttler
SHORT TERM...Buttler
LONG TERM...Buttler
AVIATION...CDC
Hazardous weather outlook, Jul 16, 3:13 PM CDT, 8 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
313 PM CDT Mon Jul 16 2018

NEZ004>010-022>029-035>038-056>059-069>071-094-172015-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
313 PM CDT Mon Jul 16 2018 /213 PM MDT Mon Jul 16 2018/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Strong to severe thunderstorms will move into northwest Nebraska
late this evening, generally after 9 PM MDT. Some storms will be
capable of producing large hail, strong winds, and very heavy
rain. The storms will spread southeast across the Sandhills and
southwest Nebraska overnight, where the primary threats are
damaging wind and heavy rain. Frequent cloud to ground lightning
will accompany any thunderstorm.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

Thunderstorm chances continue into Tuesday and Wednesday. A severe
storm capable of producing hail and strong winds cannot be ruled
out, however the primary threats are prolonged heavy rainfall and
frequent lightning.

Additional thunderstorms are possible Saturday and Sunday nights.
Stay tuned to later forecasts regarding severe weather potential.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late this evening and tonight,
primarily for areas west of Highway 83. Any severe weather or
rainfall report is appreciated.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

DS

In the hours before

Special weather statement, Jul 16, 9:40 PM CDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service North Platte NE
840 PM MDT MON JUL 16 2018

NEZ023-094-170330-
Grant NE-Western Cherry NE-
840 PM MDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CHERRY AND GRANT
COUNTIES UNTIL 930 PM MDT...

At 840 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ashby, or 34 miles north of Arthur, moving southeast at 25 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

This strong thunderstorm will be near...
  Hyannis around 855 PM MDT.

Other locations impacted by this storm include Swede Lake, Pratt
Lake, Spring Valley Lake, Duluth and Mother Lake.

This includes the following highways...
 Highway 2 between mile markers 134 and 154.
 Highway 61 between mile markers 141 and 172.

LAT...LON 4212 10199 4220 10174 4182 10143 4175 10199
TIME...MOT...LOC 0240Z 328DEG 23KT 4206 10185

Taylor
Local storm report, Jul 16, 9:42 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
942 PM CDT MON JUL 16 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             4 N GORDON              42.86N 102.20W
07/16/2018  E0.88 INCH       SHERIDAN           NE   AMATEUR RADIO

            PEA TO NICKEL SIZE HAIL AND VERY HEAVY RAIN WITH
            VISIBILITY AROUND 100 FEET.

0615 PM     TSTM WND GST     GORDON                  42.81N 102.20W
07/16/2018  M76.00 MPH       SHERIDAN           NE   AWOS

            SUSTAIN AT 54MPH

0642 PM     TSTM WND GST     6 SE GORDON             42.74N 102.12W
07/16/2018  E70.00 MPH       SHERIDAN           NE   PUBLIC

            ESTIMATED 70 MPH WIND GUSTS WITH STORM. POWER IS OUT.

0656 PM     HAIL             5 WSW RUSHVILLE         42.69N 102.56W
07/16/2018  M1.00 INCH       SHERIDAN           NE   PUBLIC

            PEA TO QUARTER SIZE HAIL, LOTS OF RAIN.

0704 PM     TSTM WND DMG     VALENTINE               42.87N 100.55W
07/16/2018                   CHERRY             NE   TRAINED SPOTTER

            A 1 TO 2 FOOT DIAMETER TREE BLOWN OVER IN TOWN.

0704 PM     HAIL             VALENTINE               42.87N 100.55W
07/16/2018  E1.00 INCH       CHERRY             NE   TRAINED SPOTTER

0704 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
07/16/2018  M60.00 MPH       CHERRY             NE   TRAINED SPOTTER

0707 PM     TSTM WND GST     VALENTINE               42.87N 100.55W
07/16/2018  M74.00 MPH       CHERRY             NE   ASOS

0735 PM     TSTM WND DMG     GORDON                  42.81N 102.20W
07/16/2018                   SHERIDAN           NE   PUBLIC

            THREE LARGE TREES DOWN IN TOWN FROM STRONG WINDS

0743 PM     TSTM WND GST     14 SE VALENTINE         42.73N 100.35W
07/16/2018  E60.00 MPH       CHERRY             NE   PUBLIC

            WIND ESTIMATED AT 50 TO 60 MPH.

0819 PM     HAIL             9 SW WOOD LAKE          42.55N 100.36W
07/16/2018  E1.00 INCH       CHERRY             NE   PUBLIC

&&
A SHORTWAVE DISTURBANCE MOVING OUT OF IDAHO INTO WYOMING ALONG WITH A
WEAK SURFACE BOUNDARY WAS THE FOCUS FOR THUNDERSTORM DEVELOPMENT LATE
MONDAY AFTERNOON AND EVENING ACROSS NORTHWEST AND NORTH CENTRAL
NEBRASKA.

JURGENSEN
Special weather statement, Jul 16, 10:19 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service North Platte NE
1019 PM CDT MON JUL 16 2018

NEZ005-094-170400-
Eastern Cherry NE-Western Cherry NE-
1019 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL
1100 PM CDT/1000 PM MDT/...

At 1019 PM CDT/919 PM MDT/, Doppler radar was tracking a strong
thunderstorm near Brownlee, or 27 miles north of Thedford, moving
south at 30 mph.

Wind gusts of 50 to 55 mph will be possible with this storm.

Locations impacted include...
Brownlee, Highway 83 crossing Goose Creek and Highway 83 crossing the
North Loup River.

This includes Highway 83 between mile markers 158 and 181.

LAT...LON 4238 10078 4247 10047 4210 10029 4209 10075
TIME...MOT...LOC 0319Z 353DEG 27KT 4237 10062

CDC
Special weather statement, Jul 16, 10:43 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
1043 PM CDT MON JUL 16 2018

NEZ022>024-035-036-057-094-170430-
Hooker NE-Grant NE-Arthur NE-McPherson NE-Western Cherry NE-
Garden NE-Keith NE-
1043 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN CHERRY...
SOUTHEASTERN GRANT...NORTHERN KEITH...WESTERN HOOKER...SOUTHEASTERN
GARDEN AND WESTERN MCPHERSON COUNTIES UNTIL 1130 PM CDT/1030 PM
MDT/...

At 1043 PM CDT/943 PM MDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 11 miles east of Whitman to
near Arthur to 12 miles northeast of Oshkosh. Movement was southeast
at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Arthur, Flatts, Cogill Lake, Green Lake, Bucktail Lake, Three Mile
Lake, Carr Lake, Ruthon, Haythorn Lake, Clear Creek State Wildlife
Management Area, Lena, Big Lamunyon Flats, McKeag, Otter Creek
Campground, East Cody Lake, Calora, Belmar, Sand Beach Lake, Velma
and Diamond Bar Lake.

This includes the following highways...
 Highway 2 between mile markers 164 and 177.
 Highway 61 between mile markers 104 and 130.
 Highway 92 between mile markers 116 and 129, and between mile
markers 165 and 189.
 Highway 97 between mile markers 54 and 58.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4189 10102 4136 10133 4126 10207 4159 10235
      4166 10165 4221 10135
TIME...MOT...LOC 0343Z 320DEG 26KT 4210 10133 4161 10160 4155 10220

CDC
Special weather statement, Jul 16, 10:53 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service North Platte NE
1053 PM CDT MON JUL 16 2018

NEZ005-025-026-094-170445-
Eastern Cherry NE-Western Cherry NE-Thomas NE-Blaine NE-
1053 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN CHERRY...WEST CENTRAL
BLAINE AND THOMAS COUNTIES UNTIL 1145 PM CDT...

At 1052 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Elsmere to 6 miles
northeast of Seneca. Movement was south at 30 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Thedford, Halsey, Natwick and Norway.

This includes the following highways...
 Highway 2 between mile markers 200 and 229.
 Highway 83 between mile markers 137 and 157.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4191 10013 4175 10082 4210 10075 4210 10029
TIME...MOT...LOC 0352Z 359DEG 27KT 4224 10030 4211 10074

CDC
Special weather statement, Jul 16, 11:01 PM CDT, 15 minutes before
Special Weather Statement
National Weather Service North Platte NE
1101 PM CDT MON JUL 16 2018

NEZ005-094-170445-
Eastern Cherry NE-Western Cherry NE-
1101 PM CDT MON JUL 16 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHERRY COUNTY UNTIL
1145 PM CDT...

At 1101 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Elsmere to 7 miles
northeast of Seneca. Movement was south at 25 mph.

Dime size hail and wind gusts of 50 to 55 mph will be possible with
these storms.

Locations impacted include...
Highway 83 crossing the North Loup River.

This includes Highway 83 between mile markers 158 and 170.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 4210 10028 4210 10075 4227 10072 4231 10029
TIME...MOT...LOC 0401Z 358DEG 21KT 4225 10029 4212 10074

CDC

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 7:15 PM CDTSevere Thunderstorm WarningLBFCherry45 min
Jul 16, 7:28 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan47 min
Jul 16, 7:33 PM CDTSpecial Weather StatementLBFSheridan42 min
Jul 16, 7:58 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry47 min
Jul 16, 8:09 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan51 min
Jul 16, 8:46 PM CDTSevere Thunderstorm WarningLBFBlaine, Brown, Cherry44 min
Jul 16, 9:01 PM CDTSpecial Weather StatementLBFGrant44 min
Jul 16, 9:40 PM CDTSpecial Weather StatementLBFGrant50 min
Jul 16, 10:05 PM CDTSevere Thunderstorm WarningLBFArthur, Grant, Hooker40 min
Jul 16, 10:19 PM CDTSpecial Weather StatementLBFThomas41 min
Jul 16, 10:43 PM CDTSpecial Weather StatementLBFArthur, Hooker47 min
Jul 16, 10:53 PM CDTSpecial Weather StatementLBFThomas52 min
Jul 16, 11:01 PM CDTSpecial Weather StatementLBFThomas44 min
Jul 16, 11:34 PM CDTSpecial Weather StatementLBFKeith41 min
Jul 16, 11:41 PM CDTSevere Thunderstorm WarningLBFLogan, McPherson, Thomas49 min
Jul 16, 11:57 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln48 min
Jul 16, 11:59 PM CDTSevere Thunderstorm WarningLBFDeuel, Garden, Keith46 min
Jul 17, 12:18 AM CDTSpecial Weather StatementLBFLogan42 min
Jul 17, 12:24 AM CDTSpecial Weather StatementLBFPerkins51 min
Jul 17, 12:35 AM CDTSpecial Weather StatementLBFLogan40 min
Jul 17, 12:51 AM CDTSpecial Weather StatementLBFLincoln39 min
Jul 17, 1:13 AM CDTSpecial Weather StatementLBFLincoln47 min
Jul 17, 1:26 AM CDTAreal Flood AdvisoryLBFLincoln88 min
Jul 17, 1:46 AM CDTAreal Flood AdvisoryLBFBoyd, Holt3 hr
Jul 17, 1:52 AM CDTFlash Flood WarningLBFBoyd, Holt3 hr
Jul 17, 2:01 AM CDTFlash Flood WarningLBFBoyd3 hr
Jul 17, 2:15 AM CDTAreal Flood AdvisoryLBFChase, Hayes, Lincoln, Perkins3 hr
Jul 17, 2:10 PM CDTFlash Flood WatchLBFSheridan14 hr

Nearby

Severe Thunderstorm Warnings in Nebraska, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.